# SDR AALA202206090885

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A300*
- Aircraft serial: 6264
- Aircraft time: 25,182 hours, 10,019 cycles
- System (JASC): 2540 · Lavatories
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. CLEANED AND LUBRICATED AFT LAVATORY DOOR ROLLER (AALA202206093574) AND TRACKS (AALA202206090885) PER AMM 25-40-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
